# SDR ABXA9800549

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991965814
- Condition: Corroded
- Location: Bs 870-889
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT LONGERON 8R STATION 870-889 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-3.
